MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE AND WIRECLIP TORQUER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAWIRE AND WIRECLIP TORQUER; CATHETER, CORONARY, ATHERECTOMY
Model Number 3600
Medical Device Problem Codes Fracture (1260); Nonstandard Device (1420)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that a guidewire fracture occurred.The target lesion was located in the anterior descending artery, a 1.50 mm rotablator plus and rotawire: ic were selected for use.During the procedure, the guidewire was fractured, resulting in the scrapping of the device.The device was removed, and the procedure was completed with another of the same device.There were no patient complications, and the patient was stable post procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the burr and guidewire fracture occurred.The target lesion was located in the anterior descending artery, a 1.50mm rotablator plus and rotawire - ic were selected for use.During the procedure, the rotational atherectomy guidewire was fractured, resulting in the scrapping of the device.The device was removed, and the procedure was completed with another of the same device.There were no patient complications, and the patient was stable post procedure.It was further reported that the 90% stenosed target lesion was located in a moderately tortuous and moderately calcified artery, and the burr caused the guidewire to fracture.The guidewire fragment was not removed from the body.
 
Event or Problem Description
It was reported that the burr and guidewire fracture occurred.The target lesion was located in the anterior descending artery, a 1.50mm rotablator plus and rotawire - ic were selected for use.During the procedure, the rotational atherectomy guidewire was fractured, resulting in the scrapping of the device.The device was removed, and the procedure was completed with another of the same device.There were no patient complications, and the patient was stable post procedure.It was further reported that the 90% stenosed target lesion was located in a moderately tortuous and moderately calcified, and the burr caused the guidewire to fracture.Moreover, the fractured part of the device was not removed intact from the patient's body.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).Device evaluated by manufacturer: the device was returned for analysis.Spring tip was observed bent, stretched, and a portion of it was detached and did not return for analysis.The total length of the guidewire was measured according to the drawing (b)(6) in order to verify if it was according to the specification established on the drawing and the overall length was between the specification established on the drawing, even though a portion of the spring tip was detached and did not return for analysis.The media attached to the parent record shows the device pouch and a label of from another company but does not show any evidence of the reported issue.

Brand Name
ROTAWIRE AND WIRECLIP TORQUER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23534822
Report Number2124215-2025-79614
Device Sequence Number10187075
Product Code MCX
UDI-Device Identifier08714729195573
UDI-Public(01)08714729195573(17)270106(10)35562682
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3600
Device Catalogue Number3600
Device Lot Number0035562682
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/26/2025
12/24/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/15/2025
01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale
Patient Weight66 KG